ANZIAM  J.  48 (2007), 533-552
Hermite interpolation visits ordinary two-point boundary value problems

R. E. Grundy
  School of Mathematics and Statistics
  University of St Andrews
  St Andrews
  United Kingdom
    reg@st-andrews.ac.uk


Abstract
This paper is concerned with constructing polynomial solutions to ordinary boundary value problems. A semi-analytic technique using two-point Hermite interpolation is compared with conventional methods via a series of examples and is shown to be generally superior, particularly for problems involving nonlinear equations and/or boundary conditions.
Download the article in PDF format (size 176 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS

Valid XHTML 1.0 Transitional

Feedback